
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Current volume · in progress · continuous publication
Volume 22 · 2026
Issue 1, the volume’s only issue · 7 articles so far · RSS
Research Articles · 7
- AI-Integrated Probabilistic Optimization for Inventory Control Under Stochastic DemandJanardan Beherapp. 1–18 · published 6 May 2026View PDF2,217 accesses
- Parameter-Expanded Data Augmentation for Analyzing Nominal Data With Missing Values Using Multinomial Probit ModelsSuwash Silwal, Xiao Zhangpp. 19–28 · published 23 May 2026View PDF1,804 accesses
- A Mixed Integer Linear Programming for Optimising the Residential Solar Energy Storage SystemTeube Cyrille Mbainaissem, Dethie Dione, Bakary Kone, Youssoupha Tourepp. 29–44 · published 16 Jul 2026View PDF1,196 accesses
- Attribute Reduction in Bipolar Intuitionistic Fuzzy Relation SystemWeiyuan Wang, Qian Wangpp. 45–60 · published 16 Jul 2026View PDF1,063 accesses
- Absolute Measures of Interindividual Variation: A Simulation Study José Moral-de la Rubiapp. 61–76 · published 4 Aug 2026View PDF957 accesses
- A Novel Characterization of the Incidence Term in Epidemic Models: Interpretation of the Resulting Basic Reproduction Number in Terms of Healthcare AccessibilityFrancis Benyahpp. 77–93 · published 1 Oct 2026View PDF582 accesses
- Asymptotic Analysis and Convergence of Recursively Defined SequencesPaul Brackenpp. 94–102 · published 1 Oct 2026View PDF538 accesses